# SDR VE32002F00000

- Difficulty date: December 5, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N217LA
- Make and model: Snias AS350B2
- Aircraft serial: 3311
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248850
- Part serial: 763M
- Condition: Leaking
- Location: Engine
- Part time: 226 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DATE: 12-3-2001, AFTER INSTALLATION, WITH BOOST PUMPS ON, FUEL WAS NOTICED LEAKING FROM THE ENGINE DECK DRAIN.  FURTHER INSPECTION IDENTIFIED THE SOURCE OF THE LEAK AS THE FUEL CONTROL UNIT.  THE FCU WAS LEAKING FROM THE FCU DRAIN.  REPLACEMENT OF THE FCU WAS NECESSARY TO CORRECT THIS PROBLEM.  MFG HAS NOT OFFERED A CAUSE FOR THIS LEAK.  THIS FCU DID NOT ACCUMULATE ANY TIME BEFORE FAILURE DURING THIS INSTALLATION.
